# SDR SWAA2021032255399

- Difficulty date: February 28, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEYS SUPPORT BRACKET ASSY; ATTACH ANGLE CRACKED AT BOTTOM END; BS 688; RBL 23; WL 202; MARKED / REMOVED AND REPLACED ATTACH ANGLE FORMED AND HEAT TREAT ON RO # 817679/1 AT BS688 RBL23 WL202; INSTALLED ATTACH ANGLE PER SRM 51-40-02 AND DWG 273A9112
